# SDR C2XA10RI0143

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 21,028 hours, 11,201 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204352
- Condition: Faulty
- Location: Lavatory
- Part time: 2,061 hours, 1,140 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3082 - EWR - FLIGHT CREW REPORTED LAV SMOKE WARNING ON EICAS IN FLIGHT.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
